# SDR 99UAL900497

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UA
- Make and model: Boeing 737522
- Aircraft serial: 25003
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inop
- Location: Row 15
- Stage of operation: UK
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMERGENCY EGRESS LIGHTS FROM ROW 15 BACK ARE INOPERATIVE.  REPLACED THE EMERGENCY EGRESS LIGHTS.  OPERATIONS CHECK NORMAL.
